# SDR VJ9800400

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Chafed
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR LINE TO LT AIR CONDITIONING SYSTEM CHAFED BEYOND LIMIT AT LEG OF CIRCUMFERENTIAL STIFFENER ANGLE ON LT SIDE OF AFT PRESSURE BULKHEAD BETWEEN L12 AND L13.  BLENDED CHAFE IAW DC9 SRM 53-01 AND FABRICATED BULKHEAD STIFFENER REPAIRS FROM 2024T3, .032, IAW DC9 SRM 53-01-10.  TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-3 AND 51-30-2.
